Welcome to the Dermatology Expert Forum!
You asked some great questions and we thank you for that.
There are many possible dermatologic and systemic causes of pruritus (itch), and only detailed medical history followed by indicated diagnostic procedures could provide the final answer.
Among dermatologic causes, where pruritus most often accompanies and/or sometimes announces skin lesions, are: Xerosis cutis (dry skin), Allergic contact dermatitis, Atopic dermatitis, bullous dermatoses (Dermatitis herpetiformis, Pemphigoid bullosus), Lichen planus, Psoriasis, vulgaris, Folliculitis, Scabies, Solar burn, Cutaneous T-cell Lympfoma, etc.
Among systemic causes of pruritus are: systemic medications (including loperamide you have been taking), Cholestasis, Chronic renal failure, Hyperthyroidism, Diabetes, Peripheral neuropathy, parasitic infections, HIV infection, malignancies, etc.
Beverages you mentioned obviously did not “cure” the pruritus because it appeared again. We are not saying that there is no possibility for their use to be connected with improvement of your symptoms as it does contains electrolytes and some vitamins.
However, to make any conclusions we would have to know your complete medical history including lifestyle (nutrition, physical activity, etc.).
From very few information you provided use of loperamide is possible prime suspect but disseminated/generalized pruritus must be thoroughly investigated by your physician.
Wishing You Optimal Health,
Dr Jasmina Jankicevic